Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 185, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Aug 9, 2015, 11:47 PM CDT for Madison County, Sainte Genevieve County, Saint Francois County, Missouri. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2015, 11:47 PM CDT (04:47 UTC)
- Expired
- Aug 10, 2015, 12:45 AM CDT
- In force
- 58 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Madison County, MO, Saint Francois County, MO, Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 124 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 4.8 hours before the alert went out and 313 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2688 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1602 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 10.2
The text
As transmitted, in the capitals the NWS used until 2016.
185
WUUS53 KLSX 100449
SVRLSX
MOC123-186-187-100545-
/O.NEW.KLSX.SV.W.0185.150810T0447Z-150810T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1147 PM CDT SUN AUG 9 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MADISON COUNTY IN SOUTHEASTERN MISSOURI...
SOUTHWESTERN STE. GENEVIEVE COUNTY IN SOUTHEASTERN MISSOURI...
SOUTHEASTERN ST. FRANCOIS COUNTY IN SOUTHEASTERN MISSOURI...
* UNTIL 1245 AM CDT
* AT 1147 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KNOB
LICK...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FREDERICKTOWN...JUNCTION CITY...COBALT...MARQUAND...WOMAC...
COFFMAN...KNOB LICK...CATHERINE PLACE...MINE LA MOTTE AND
LIBERTYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3764 9053 3785 9029 3771 9008 3767 9011
3764 9015 3755 9014 3738 9015
TIME...MOT...LOC 0447Z 311DEG 23KT 3772 9033
HAIL...<.75IN
WIND...60MPH
$$
TRUETT2 follow-up statements
724
WWUS53 KLSX 100531
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1231 AM CDT MON AUG 10 2015
MOC186-187-100540-
/O.CAN.KLSX.SV.W.0185.000000T0000Z-150810T0545Z/
STE. GENEVIEVE MO-ST. FRANCOIS MO-
1231 AM CDT MON AUG 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN STE. GENEVIEVE
AND SOUTHEASTERN ST. FRANCOIS COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED SOUTH.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3764 9051 3764 9016 3738 9015
TIME...MOT...LOC 0530Z 323DEG 20KT 3750 9022
$$
MOC123-100545-
/O.CON.KLSX.SV.W.0185.000000T0000Z-150810T0545Z/
MADISON MO-
1231 AM CDT MON AUG 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHEASTERN MADISON COUNTY IN SOUTHEASTERN MISSOURI...
AT 1230 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COBALT...
MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FREDERICKTOWN...JUNCTION CITY...COBALT...MARQUAND...CATHERINE PLACE
AND MINE LA MOTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3764 9051 3764 9016 3738 9015
TIME...MOT...LOC 0530Z 323DEG 20KT 3750 9022
HAIL...<.75IN
WIND...60MPH
$$
CVKING969
WWUS53 KLSX 100541
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1241 AM CDT MON AUG 10 2015
MOC123-100550-
/O.EXP.KLSX.SV.W.0185.000000T0000Z-150810T0545Z/
MADISON MO-
1241 AM CDT MON AUG 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON COUNTY IN
SOUTHEASTERN MISSOURI WILL EXPIRE AT 1245 AM CDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
CONTINUES TO MOVE SOUTH THROUGH THE AREA. VERY HEAVY RAINFALL AND
THE POTENTIAL FOR FLASH FLOODING WILL CONTINUE INTO EARLY MONDAY
MORNING. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED
TO EXPIRE.
LAT...LON 3764 9051 3764 9016 3738 9015
TIME...MOT...LOC 0537Z 311DEG 23KT 3750 9022
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 11:18 PM CDT, 29 minutes earlier.
Area forecast discussion, Aug 9, 11:18 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1118 PM CDT SUN AUG 9 2015 .SHORT TERM: (THROUGH LATE TONIGHT) ISSUED AT 325 PM CDT SUN AUG 9 2015 WILL KEEP THE HEAT ADVISORY SOUTH OF THE MISSOURI RIVER INTO THE EVENING HOURS AS OBSERVATIONS SITES ACROSS CENTRAL AND SOUTHEAST MISSOURI ARE BEGINNING TO APPROACH CRITERIA EVEN THOUGH TEMPERATURES HAVE HAMPERED FROM CLIMBING BECAUSE OF CLOUDS TODAY. MAIN CONCERN WITH THIS FORECAST IS THUNDERSTORMS TONIGHT AND THE POTENTIAL FOR A FEW SEVERE STORMS AND LOCALLY HEAVY RAINFALL. THERE IS A DIFFERENTIAL HEATING BOUNDARY CURRENTLY JUST SOUTH OF THE MISSOURI WITH MLCAPES OF 3500-4500 J/KG JUST SOUTH OF IT. AREA OF SHOWERS AND ISOLATED THUNDERSTORMS CURRENTLY OVER WESTERN MISSOURI WHICH IS BEING GENERATED BY MCV OVER WEST CENTRAL MISSOURI WILL CONTINUE TO MOVE EAST. WOULD EXPECT A GRADUAL INCREASE IN THUNDERSTORMS THE NEXT SEVERAL HOURS AHEAD OF THIS AREA OVER CENTRAL AND EAST CENTRAL MISSOURI INTO SOUTHWEST ILLINOIS. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO EARLY EVENING GIVEN THE AMOUNT OF INSTABILITY AND DEEP LAYER SHEAR IN THE 30KT RANGE. THE STORMS WILL SLOWLY SHIFT SOUTH OVERNIGHT AS THE FRONT MOVES SOUTH AND THE 850MB WINDS VEER. ALSO THINK THAT THERE MAY BE SOME LOCALLY HEAVY RAINFALL GIVEN THAT PWATS WILL BE AROUND 2.0 INCHES...THOUGH WILL HOLD OFF ON ISSUING A WATCH AT THIS POINT AS THERE HAS NOT BEEN ANY RECENT HEAVY RAINFALL SO FLASH FLOOD GUIDANCE IS RELATIVELY HIGH. BRITT .LONG TERM: (MONDAY THROUGH NEXT SUNDAY) ISSUED AT 325 PM CDT SUN AUG 9 2015 (MONDAY THROUGH WEDNESDAY) UPPER FLOW WILL BEGIN TO TURN OUT OF THE NORTHWEST BY TOMORROW AS UPPER HIGH OVER OVER SOUTHERN HIGH PLAINS BEGINS TO BUILDS AND TROUGH DIGS IN OVER THE NORTHEASTERN CONUS. THIS WILL HELP PUSH THE SURFACE COLD FRONT THROUGH THE CWA EARLY IN THE DAY MONDAY. BOTH THE NAM AND GFS ARE SHOWING A WEAK SHORTWAVE TROUGH MOVING ACROSS MISSOURI AND ILLINOIS MIDDAY MONDAY. THE ASCENT FROM THE TROUGH SHOULD BE ENOUGH TO PRODUCE A FEW SHOWERS AND THUNDERSTORMS IN THE INSTABILITY GENERATED BY MIDDAY OVER THE SOUTHERN CWA. ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS DURING THE AFTERNOON AS A SECONDARY TROUGH MOVES ACROSS IOWA. CHANCES FOR RAIN WILL DECREASE TUESDAY AND WEDNESDAY AS THE UPPER FLOW CONTINUES TO AMPLIFY AND THE VERTICAL MOTION BECOMES MORE SUBSIDENT AS HIGH PRESSURE BUILDS INTO THE AREA. MOS TEMPERATURES THE NEXT FEW DAYS ARE IN REASONABLE AGREEMENT WITH EACH OTHER AND WITH MIXING UP TO THE 900-800MB LAYER...SO HAVE GENERALLY FOLLOWED THEM. (THURSDAY THROUGH SUNDAY) EXPECT A DRY PERIOD AS AREA WILL BE DOMINATED BY A LARGE AREA OF SURFACE HIGH PRESSURE UNDER NORTHWESTERLY UPPER FLOW ALOFT. 850MB TEMPERATURES FROM THE GFS ENSEMBLE MEAN WILL BE IN THE 12-18C RANGE WHICH SUPPORTS HIGHS IN THE 80S. BRITT && .AVIATION: (FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1056 PM CDT SUN AUG 9 2015 BACKBUILDING MCS JUST EAST AND SOUTH OF THE ST LOUIS METRO AREA. THERE MAY CONTINUE TO BE ISOLATED SHOWERS/STORMS IMPACTING THE ST LOUIS AREA TAFS UNTIL AROUND 08Z MON. COULD NOT RULE OUT SOME ADDITIONAL DEVELOPMENT AS WELL LATE TONIGHT/EARLY MONDAY MORNING AS A COLD FRONT MOVES SOUTHWARD THROUGH OUR AREA LATE TONIGHT AND MONDAY MORNING. S-SWLY SURFACE WINDS WILL VEER AROUND TO A N-NWLY DIRECTION AFTER FROPA. THE MODEL MOS GUIDANCE WAS HINTING AT POST FRONTAL MVFR CLOUD CEILINGS MAINLY EARLY MONDAY MORNING. SPECIFICS FOR KSTL: ISOLATED SHOWERS AND STORMS MAY CONTINUE TO IMPACT STL LATE TONIGHT DUE TO BACKBUILDING MCS AND AS A COLD FRONT MOVES SOUTHWARD THROUGH STL AREA AROUND 12Z MONDAY. S-SWLY SURFACE WINDS WILL VEER AROUND TO A NWLY DIRECTION AFTER FROPA EARLY MONDAY MORNING. THERE WILL ALSO LIKELY BE POST FRONTAL MVFR CIGS MONDAY MORNING. GKS && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Aug 9, 3:48 PM CDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 348 PM CDT SUN AUG 9 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-101215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 348 PM CDT SUN AUG 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS TONIGHT. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE AND BE CAPABLE OF PRODUCING LOCAL WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL AND POSSIBLY A TORNADO. IN ADDITION...THUNDERSTORMS MOVING ACROSS THE SAME AREAS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND THE POTENTIAL OF FLASH FLOODING. HEAT INDEX VALUES UP TO AROUND 105 ARE EXPECTED ACROSS PARTS OF CENTRAL MISSOURI AND THE EASTERN OZARKS THROUGH EARLY THIS EVENING. A HEAT ADVISORY IS IN EFFECT FROM UNTIL 8 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. BRITT
In the hours before
Local storm report, Aug 9, 9:59 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
959 PM CDT SUN AUG 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG HOYLETON 38.45N 89.27W
08/09/2015 WASHINGTON IL TRAINED SPOTTER
EAST SIDE OF TOWN...POWER LINES DOWN...LARGE POLE BARN
DESTROYED
&&
KARLZLocal storm report, Aug 9, 10:04 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1004 PM CDT SUN AUG 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 5 SE COLUMBIA 38.40N 90.16W
08/09/2015 MONROE IL LAW ENFORCEMENT
12-14 INCH DIAMETER TREE BLOWN DOWN SOUTHEAST OF
COLUMBIA IL
&&
GKSLocal storm report, Aug 9, 10:07 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1007 PM CDT SUN AUG 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM FLASH FLOOD COLLINSVILLE 38.68N 90.00W
08/09/2015 MADISON IL FIRE DEPT/RESCUE
TWO TO THREE FEET OF MOVING WATER FROM NEARBY POND OVER
LEBANON ROAD
&&
TESSpecial weather statement, Aug 9, 10:10 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1010 PM CDT SUN AUG 9 2015 MOZ062-065-073>075-100400- ST. FRANCOIS MO-WASHINGTON MO-STE. GENEVIEVE MO-FRANKLIN MO- JEFFERSON MO- 1010 PM CDT SUN AUG 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRANKLIN...NORTHERN WASHINGTON...SOUTHWESTERN JEFFERSON...NORTHWESTERN STE. GENEVIEVE AND NORTHWESTERN ST. FRANCOIS COUNTIES UNTIL 1100 PM CDT... AT 1009 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER RICHWOODS...MOVING EAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BONNE TERRE...DE SOTO...DESLOGE...RICHWOODS...OLD MINES...VALLES MILL...CADET...BLACKWELL...FLETCHER AND FRENCH VILLAGE. THIS WARNING ALSO INCLUDES WASHINGTON STATE PARK AND ST. FRANCOIS STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3811 9107 3830 9094 3804 9024 3787 9047 TIME...MOT...LOC 0309Z 289DEG 18KT 3814 9084 TRUETT
Local storm report, Aug 9, 10:14 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1014 PM CDT SUN AUG 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG HOYLETON 38.45N 89.27W
08/09/2015 WASHINGTON IL TRAINED SPOTTER
UPDATE TO EARLIER ENTRY...ENTIRE CITY BLOCK
DAMAGED...TREES DOWN... HOUSES DAMAGED... MUCH DEBRIS ON
E MAIN ST.
&&
KARLZSpecial weather statement, Aug 9, 10:15 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 PM CDT SUN AUG 9 2015
ILZ079-MOZ074-075-100400-
RANDOLPH IL-ST. FRANCOIS MO-STE. GENEVIEVE MO-
1015 PM CDT SUN AUG 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RANDOLPH...STE.
GENEVIEVE AND NORTH CENTRAL ST. FRANCOIS COUNTIES UNTIL 1100 PM
CDT...
AT 1015 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BLOOMSDALE...MOVING SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHESTER...STE. GENEVIEVE...BLOOMSDALE...ST. MARY...WEINGARTEN...ROCKY
RIDGE...KASKASKIA...MINNITH...RIVER AUX VASES...KELLOGG AND FRENCH
VILLAGE.
THIS INCLUDES INTERSTATE 55 IN MISSOURI BETWEEN EXITS 141 AND 162.
THIS WARNING ALSO INCLUDES FELIX VALLE HOUSE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3792 9047 3807 9036 3809 9033 3809 9029
3810 9028 3797 8981 3790 8985 3787 8990
3787 8994 3782 9001 3776 9004
TIME...MOT...LOC 0315Z 293DEG 22KT 3800 9030
TRUETTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:02 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Saint Francois, Washington | 43 min |
| Aug 9, 7:35 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 55 min |
| Aug 9, 8:00 PM CDT | Special Weather Statement | LSX | Saint Charles | 45 min |
| Aug 9, 8:29 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 46 min |
| Aug 9, 8:35 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 40 min |
| Aug 9, 9:33 PM CDT | Special Weather Statement | LSX | Jefferson | 42 min |
| Aug 9, 10:01 PM CDT | Flash Flood Warning | LSX | Franklin, Jefferson | 8 hr |
| Aug 9, 10:10 PM CDT | Special Weather Statement | LSX | Jefferson | 50 min |
| Aug 9, 10:15 PM CDT | Special Weather Statement | LSX | Sainte Genevieve | 45 min |
| Aug 9, 10:23 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 52 min |
| Aug 9, 10:46 PM CDT | Severe Thunderstorm Warning | LSX | Saint Francois, Washington | 59 min |
| Aug 9, 10:54 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 21 min |
| Aug 9, 11:17 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 43 min |
| Aug 9, 11:37 PM CDT | Flash Flood Warning | LSX | Crawford, Sainte Genevieve, Saint Francois, Washington | 8 hr |
| Aug 10, 12:19 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Saint Francois | 41 min |
| Aug 10, 12:42 AM CDT | Flash Flood Warning | LSX | Iron, Madison | 7 hr |
| Aug 10, 12:59 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds | 16 min |
| Aug 10, 1:56 AM CDT | Flash Flood Warning | LSX | Reynolds | 6 hr |
| Aug 10, 6:54 AM CDT | Areal Flood Warning | LSX | Crawford, Iron, Reynolds, Washington | 9 hr |
| Aug 10, 4:37 PM CDT | River Flood Warning | LSX | Reynolds | 52 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.